Iatrogenic hyperkalaemia--points to consider in diagnosis and management (Journal article)

Siamopoulos, K. C./ Elisaf, M. S./ Katopodis, K.


Institution and School/Department of submitter: Πανεπιστήμιο Ιωαννίνων. Σχολή Επιστημών Υγείας. Τμήμα Ιατρικής
Keywords: Aged,Angiotensin-Converting Enzyme Inhibitors/*adverse effects,Diuretics/*adverse effects,Female,Humans,Hyperkalemia/*chemically induced/*diagnosis/therapy,Hypolipidemic Agents/*adverse effects,*Iatrogenic Disease,Male,Trimethoprim/*adverse effects
URI: http://olympias.lib.uoi.gr/jspui/handle/123456789/21069
ISSN: 0931-0509
Link: http://www.ncbi.nlm.nih.gov/pubmed/9761538
http://ndt.oxfordjournals.org/content/13/9/2402.full.pdf
Appears in Collections:Άρθρα σε επιστημονικά περιοδικά ( Ανοικτά)

Files in This Item:
File Description SizeFormat 
Siamopoulos-1998-Iatrogenic hyperkala.pdf78.63 kBAdobe PDFView/Open    Request a copy



 Please use this identifier to cite or link to this item:
http://olympias.lib.uoi.gr/jspui/handle/123456789/21069
  This item is a favorite for 0 people.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.